# SDR 2006UALA02128

- Difficulty date: November 2, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 54,933 hours, 30,063 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Condition: Severed
- Location: Fire Supression
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIREX SUPRESSION LINE FOUND SEVERED IN THE NR 6 FLAP TRACK FAIRING JUST IB OF THE NR 6 FLAP TRANSMISSION.  FOUND THAT THE LINE WAS NOT PROPERLY CLAMPED IN PLACE.  REPLACED LINE. ENSURED LINE WAS PROPERLY CLAMPED.
